# SDR F3LA2014123001096

- Difficulty date: December 23, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 43,153 hours, 21,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321430
- Part serial: 100876
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EMER LIGHT BATTERY 10WL, FWD LT, FAILED CAPACITY TEST AT A CHECK.  R & R BATTERY ASSEMBLY IAW AMM 33-51-36-000-002A & 33-51-36-400-002A.
